# SDR DALA2025090206521

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 94,798 hours, 43,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND L1 & R1 DOOR ASSIST PRESSURES LOW.  SERVICED L1 & R1 DOOR ASSIST PRESSURE IAW AMM 52-10.  (LP: 7741961)
